email   Email Us: info@lupinepublishers.com phone   Call Us: +1 (914) 407-6109   57 West 57th Street, 3rd floor, New York - NY 10019, USA

Lupine Publishers Group

Lupine Publishers

ISSN: 2637-4722

Progressing Aspects in Pediatrics and Neonatology

Mini review(ISSN: 2637-4724)

Ifosfamide Encephalopathy in A 4yr Old with Ewing’s Sarcoma

Volume 2 - Issue 2

Edwin Dias* and Anusha Dias

  • Author Information Open or Close
    • Professor and Head, Department of Pediatrics, SIMS & RC, India

    *Corresponding author: Edwin Dias, Professor and Head, Department of Pediatrics, SIMS & RC, Mangalore, India

Received: February 01, 2018   Published: February 08, 2019

DOI: 10.32474/PAPN.2019.02.000133

Full Text PDF

To view the Full Article   Peer-reviewed Article PDF

Abstract

Ifosfamide encephalopathy is a fatal toxicity of Ifosfamide therapy. 13 cases have been reported till the year of 2018 worldwide in children and none among Ewing’s sarcoma cases. Here we are discussing a unique case of Ifosfamide encephalopathy during the course of treatment of Ewing’s sarcoma and was on Ifosfamide therapy and developed encephalopathy. Child improved symptomatically with MESNA and mannitol. Child was found to be normal on follow up and chemotherapy treatment was continued..

Keywords:Encephalopathy; Ewing’s Sarcoma; Ifosfamide; Mesna

Abstract| Background| Case Summary| Biopsy Diagnosis| Discussion| References|

Close

Online Submission System

Drag and drop files here

or

Browse Files
( For multiple files submission, zip them in a single file to submit. For file zipping software Download )